Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 3, Pages 595-602
http://dx.doi.org/10.1155/S0161171298000829

Transient disturbances in a relaxing thermoelastic half space due to moving internal heat source

Department of Mathematics, Jadavpur University, Calcutta, 700 032, India

Received 5 April 1995; Revised 14 November 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sarbani Chakravorty and Amitava Chakravorty, “Transient disturbances in a relaxing thermoelastic half space due to moving internal heat source,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 595-602, 1998. https://doi.org/10.1155/S0161171298000829.